Header

UZH-Logo

Maintenance Infos

Dynamic pole assignment and Schubert calculus


Ravi, M; Rosenthal, J; Wang, X (1996). Dynamic pole assignment and Schubert calculus. SIAM Journal on Control and Optimization, 34(3):813-832.

Abstract

The output feedback pole assignment problem is a classical problem in linear systems theory. In this paper we calculate the number of complex dynamic compensators of order $q$ assigning a given set of poles for a $q$-nondegenerate $m$-input, $p$-output system of McMillan degree $n = q(m + p - 1) + mp$. As a corollary it follows that when this number is odd, the generic system can be arbitrarily pole assigned by output feedback with a real dynamic compensator of order at most $q$ if and only if $q(m + p - 1) + mp \geq n$. ©1996 Society for Industrial and Applied Mathematics

Abstract

The output feedback pole assignment problem is a classical problem in linear systems theory. In this paper we calculate the number of complex dynamic compensators of order $q$ assigning a given set of poles for a $q$-nondegenerate $m$-input, $p$-output system of McMillan degree $n = q(m + p - 1) + mp$. As a corollary it follows that when this number is odd, the generic system can be arbitrarily pole assigned by output feedback with a real dynamic compensator of order at most $q$ if and only if $q(m + p - 1) + mp \geq n$. ©1996 Society for Industrial and Applied Mathematics

Statistics

Citations

21 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

61 downloads since deposited on 16 Mar 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:output feedback pole assignment, dynamic compensator, holomorphic curves in Grassmannian, degree of variety
Language:English
Date:1996
Deposited On:16 Mar 2010 11:24
Last Modified:05 Apr 2016 13:27
Publisher:Society for Industrial and Applied Mathematics
ISSN:0363-0129
Publisher DOI:https://doi.org/10.1137/S036301299325270X

Download

Download PDF  'Dynamic pole assignment and Schubert calculus'.
Preview
Filetype: PDF
Size: 3MB
View at publisher